Volume 12 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 12, 1 issue

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index – A
A. Ramírez, Camila
Minimum rank, maximum nullity and zero forcing number for selected graph families
Abbas, Tawfik
Spectrum of the Kohn Laplacian on the Rossi sphere
Abbrescia, Leonardo
Reeb dynamics of the link of the $A_n$ singularity
Abdelnaby Taha, Seham
Homogenization of a nonsymmetric embedding-dimension-three numerical semigroup
Abernathy, Zachary
A Mathematical Model of Treatment of Cancer Stem Cells with Immunotherapy
Abeyakaran, Chenthuran
A solution to a problem of Frechette and Locus
Abrahams, Michael
On (2,3)-Agreeable Box Societies
Abrego, Bernardo
On the maximum number of isosceles right triangles in a finite point set
Abriola, Chris
The vibration spectrum of two Euler-Bernoulli beams coupled via a dissipative joint
Adams, Cole
Generalizations of Pappus' centroid theorem via Stokes' theorem
Adams, Donald
Distinct Solution to a Linear Congruence
Adler, Henry
Undergraduate research in mathematics with deaf and hard-of-hearing students: four perspectives
Adler, Jeffrey
Lifting representations of finite reductive groups: a character relation
Aggarwal, Pallavi
Pythagorean orthogonality of compact sets
Ahmadi, Reza
Ahn, Jeongho
Akhtar, Reza
Splitting techniques and Betti numbers of secant powers
Connectivity of the zero-divisor graph for finite rings
Aksoy, Sinan
Coalitions and cliques in the school choice problem
Al-Khalil, Hala
Numerical existence and stability of solutions to the distributed spruce budworm model
Alayont, Feryal
Rook polynomials in three and higher dimensions
Challenges in promoting undergraduate research in the mathematical sciences
Alegria, Linda
Radio number for fourth power paths
Alevy, Ian
Polygonal bicycle paths and the Darboux transformation
Alfaro, Ricardo
On distances and self-dual codes over Fq[u]/(ut)
Alford, John
A mathematical model of biocontrol of invasive aquatic weeds
Alkauskas, Giedrius
Generating and zeta functions, structure, spectral and analytic properties of the moments of Minkowski question mark function
Allen, Blake
Diameter, girth and cut vertices of the graph of equivalence classes of zero-divisors
Allen, Cody
Fibonacci Nim and a full characterization of winning moves
Allen, Jeffrey
On the Size of the Resonant Set for the Products of 2x2 Matrices
Allen, Robert
Spectrum of a composition operator with automorphic symbol
Allums, Derek
The rank gradient and the Lamplighter Group
Border rank of ternary trilinear forms and the $j$-invariant
Almayouf, Nojood
Existence of positive solutions for an approximation of stationary mean-field games
Almodovar, Edgard
Minimum rank, maximum nullity and zero forcing number for selected graph families
Alvarado, Enrique
Klein links and related torus links
Alvarado, Francisco
Forbidden subgraphs of coloring graphs
Alwaise, Ethan
Coincidences among skew stable and dual stable Grothendieck polynomials
Amini, Massoud
Yet another generalization of frames and Riesz bases
Amos, Jeffrey
The Multi-Dimensional Frobenius Problem
Anderson, Douglas
Oscillation criteria for two-dimensional systems of first-order linear dynamic equations on time scales
Anderson, Vinchencia
Superlinear convergence via mixed generalized quasilinearization method and generalized monotone method
Angel, Levi
Properties of sets of non-transitive dice with few sides
Arangala, Crista
Seriation algorithms for determining the evolution of The Star Husband Tale
Arbieto, Alexander
Arbo, Matthew
Archer, Marie
Constructions of potentially eventually positive sign patterns with reducible positive part
Potentially eventually exponentially positive sign patterns
Ardila, Rene
Arefijamaal, Ali
Arndt, Andrew
Multiplicity results for semipositone problems on the unit interval
Arnold-Roksandich, Allison
Counting eta-quotients of prime level
Aron, Miles
Numerical results on existence and stability of steady state solutions for the reaction-diffusion and Klein--Gordon equations
Arora, Hina
Interpolation on Gauss hypergeometric functions with an application
Artz, Jacob
A tiling approach to Fibonacci product identities
Ashley, Kathryn
Ecological systems, nonlinear boundary conditions, and $\Sigma$-shaped bifurcation curves
Atanasov, Atanas
An asymptotic for the representation of integers as sums of triangular numbers
Awtrey, Chad
Axtell, Michael
Zero-divisor ideals and realizable zero-divisor graphs
An exploration of ideal-divisor graphs
Azzam, Adam
Coalitions and cliques in the school choice problem